Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 35, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Dec 23, 2015, 12:25 PM CST for Edwards County, Wayne County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 12:25 PM CST (18:25 UTC)
- Expired
- Dec 23, 2015, 12:48 PM CST
- In force
- 23 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Edwards County, IL, Wayne County, IL
The radar
The Evansville,IN radar (KVWX), 30 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 12:30 PM CST | TORNADO | 1 Sse Golden Gate, IL | AN EF-1 TORNADO WITH MAXIMUM WINDS OF 95 MPH TRAVELLED 5 MILES FROM 1.5 MILES SOUTH SOUTHEAST OF GOLDEN GATE IN WAYNE COUNTY ILLINOIS...TO 3.5 MILES WEST OF ALBION IN EDWARDS COUNTY ILLINOIS. THE MAXIMUM PATH WIDTH WAS 100 YARDS. A FEW TREES WERE UPROOTED AND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 9:13 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WFUS53 KPAH 231825
TORPAH
ILC047-191-231900-
/O.NEW.KPAH.TO.W.0035.151223T1825Z-151223T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1225 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
EDWARDS COUNTY IN SOUTHEASTERN ILLINOIS...
* UNTIL 100 PM CST
* AT 1224 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTHEAST OF FAIRFIELD...MOVING EAST AT
45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ALBION AND GRAYVILLE AROUND 1240 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BROWNS...GOLDEN GATE AND BONE GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3852 8795 3849 8796 3847 8794 3843 8795
3839 8797 3839 8798 3837 8798 3835 8796
3829 8795 3828 8798 3826 8833 3847 8834
TIME...MOT...LOC 1824Z 251DEG 38KT 3831 8826
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS2 follow-up statements
531
WWUS53 KPAH 231839
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 PM CST WED DEC 23 2015
ILC191-231849-
/O.CAN.KPAH.TO.W.0035.000000T0000Z-151223T1900Z/
WAYNE IL-
1239 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR SOUTHEASTERN WAYNE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ILLINOIS.
LAT...LON 3852 8795 3849 8796 3848 8795 3842 8795
3840 8798 3839 8797 3839 8798 3837 8798
3835 8796 3829 8795 3828 8798 3827 8815
3849 8815
TIME...MOT...LOC 1839Z 246DEG 39KT 3839 8807
$$
ILC047-231900-
/O.CON.KPAH.TO.W.0035.000000T0000Z-151223T1900Z/
EDWARDS IL-
1239 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR EDWARDS
COUNTY...
AT 1239 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ALBION...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WEST SALEM AROUND 1250 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BROWNS
AND BONE GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3852 8795 3849 8796 3848 8795 3842 8795
3840 8798 3839 8797 3839 8798 3837 8798
3835 8796 3829 8795 3828 8798 3827 8815
3849 8815
TIME...MOT...LOC 1839Z 246DEG 39KT 3839 8807
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS740
WWUS53 KPAH 231848
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CST WED DEC 23 2015
ILC047-231858-
/O.CAN.KPAH.TO.W.0035.000000T0000Z-151223T1900Z/
EDWARDS IL-
1248 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR EDWARDS COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ILLINOIS.
LAT...LON 3852 8795 3849 8796 3848 8795 3842 8795
3840 8798 3839 8797 3839 8798 3837 8798
3835 8796 3829 8795 3828 8798 3827 8815
3849 8815
TIME...MOT...LOC 1847Z 251DEG 38KT 3842 8796
$$
PSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:34 AM CST, 8 hours 51 minutes earlier.
Area forecast discussion, Dec 23, 3:34 AM CST, 8 hours 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Paducah KY 334 AM CST WED DEC 23 2015 .SHORT TERM...(Today through Friday night) Issued at 333 AM CST WED DEC 23 2015 Busy morning, and the significant weather has not even moved into the area yet! Current convection over south central Missouri suprizingly being handled fairly well with the 12km NAM-WRF. Boundary layer ahead of this area remains quite saturated and thermal/wind gradient is actually better over the northeast Arkansas/Missouri BootHeel. However, both the latest NAM and GFS guidance show a nose of 0-2km instability nosing in near KPOF (Poplar Bluff Missouri) to just west of KCGI (near Marble Hill Missouri) between 12-15z (6am-9am CST). Re-introduced a mention of damaging wind in this Southeast Missouri Delta region for the potential of increasing wind momentum from line of convection producing at least marginally severe wind gusts. Wind shear in the 0-3km layer upticks across the Missouri Bootheel region and into the Purchase area of West Kentucky by 18z (noon). Added a mention of severe in the gridded forecast for southwest KY shortly before noon. Increasing deep layer (0-6km) of 70-80 knots nose into Southeast Missouri and the Purchase area of West Kentucky between 18z-21z (noon-3pm CST) per NAM-WRF and would lead to sharpening updrafts with steeping lapse rates at low levels. A focused area of severe thunderstorms was added to the gridded forecast for parts of West Kentucky to suggest higher potential for damaging wind, hail, and tornadoes. This also corresponds closely with the SPC 10% or greater Risk area for EF2 or greater tornadic potential. For simplification purposes, kept this area highlighted from noon to 6 pm CST (18z-24z). Little significant change in temperatures at this time. With ample moisture already available due to the antecedent stabilized conditions (e.g. fog), model guidance may be under-estimating the moisture pool available for buoyant updrafts. Leaned a little higher with dewpoints early on (this morning) to reflect that change. Dropped any mention of weather during the daytime hours on December 24, but slowly ramped up precipitation from the southeast toward sunrise Friday morning (Christmas). Main concern will be persistent rainfall over West Kentucky by Friday night, which may cause nuisance flooding issues. .LONG TERM...(Saturday through Tuesday) Issued at 333 AM CST WED DEC 23 2015 Looks to be shaping up to be a rather wet weekend, especially up in our northern/western sections, as a stationary front drapes along the Ohio River Valley and several pieces of mid lvl energy eject ne along it within deep southwest flow regime. Precipitable Water values progged to push over 1.5" suggest potential for some hefty rain amounts along/north of the surface boundary, so where this boundary sets of will be very important as to who gets the heaviest rainfall. South of the front, QPF and overall POPs will drop off fairly quickly, and temps will be unusually warm with record highs in the lower 70s a good bet. Models really diverge after the weekend with the handling of a deep cut-off upper low that will eventually lift north from TX into the southern Plains. This leads to low confidence forecast for early next week. There still is a large model spread as to how quickly this low lifts north into the Plains. Will continue with a compromise/superblend type solution at this point. Cannot rule out some severe threat with this system, depending on the track. Right now the severe risk looks a bit greater south/east of our area, but will need to monitor with time. && .AVIATION... Issued at 1209 AM CST WED DEC 23 2015 It is an educated guess as to exactly what will happen with the cigs/vsbys overnight. As increasing low level winds will tend to scour out vsby-restricting fog as time goes on, LIFR/IFR cigs will probably hold on well into the day before rising to MVFR as showers/tstms, some strong to severe, get going in the daytime. Very strong south southwesterly winds are expected through the day with gusts up to 30kts possible. More intense gusts will be possible near any storms. Some showers are possible after dark with a cold fropa across the region very late in the 06Z TAF period. && .PAH Watches/Warnings/Advisories... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...Smith LONG TERM...GM AVIATION...DB
Hazardous weather outlook, Dec 23, 10:47 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1047 AM CST WED DEC 23 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1047 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS OVER SOUTHEAST MISSOURI THIS MORNING WILL CONTINUE TO EXPAND AND MOVE EAST THROUGHOUT THE AFTERNOON AND INTO THE EARLY EVENING HOURS ACROSS THE REST OF THE OUTLOOK AREA. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS INCLUDED THE ENTIRE AREA IN AN ENHANCED RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS, LARGE HAIL, AND TORNADOES ARE ALL POSSIBLE WITH THE STRONGER THUNDERSTORMS. WITHIN THIS AREA, A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS. THE MODERATE RISK AREA IS ALONG AND SOUTH OF A LINE FROM DEXTER MISSOURI, VIENNA ILLINOIS, EVANSVILLE AND DALE INDIANA. THIS MODERATE RISK AREA INCLUDES ALL OF WEST KENTUCKY, AND A SMALL PART OF EXTREME SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI, AS WELL AS SOUTHWEST INDIANA. TORNADOES WITHIN LINES OF STORMS, AS WELL AS INDIVIDUAL STRONG STORMS CONTAINING TORNADOES ARE LIKELY IN THIS AREA, ESPECIALLY THIS AFTERNOON. STORMS OVER SOUTHEAST MISSOURI THIS MORNING HAVE ALREADY HAD A HISTORY OF PRODUCING WIND DAMAGE. THE STORMS ARE MOVING RAPIDLY NORTHEAST BETWEEN 60 AND 80 MPH. THE THREAT OF SEVERE WEATHER SHOULD COMPLETELY EXIT THE QUAD STATE REGION BY 8 PM CST. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE FORECAST OFF AND ON FROM FRIDAY THROUGH NEXT MONDAY. THE PRIMARY WEATHER HAZARD DURING THIS TIME PERIOD WILL BE LOCALLY HEAVY RAIN, CAPABLE OF PRODUCING LOCALIZED FLOODING OF POORLY DRAINED AND LOW-LYING AREAS. SOME STORMS MAY REACH SEVERE LIMITS NEXT MONDAY. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED MAINLY THIS AFTERNOON AND SHORTLY AFTER SUNSET. WITH MODERATE TO HEAVY RAINFALL EXPECTED THIS WEEKEND, ANY SPOTTER REPORTS OF FLOODING OR EXCESSIVE RAINFALL ARE ENCOURAGED AS WELL.
In the hours before
Local storm report, Dec 23, 12:01 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1201 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG MARION 37.73N 88.94W
12/23/2015 WILLIAMSON IL EMERGENCY MNGR
TREE DOWN BLOCKING PORTION OF SOUTH BOUND INTERSTATE 57.
TREES DOWN ALONG MOAK SCHOOL ROAD, COLMAN ROAD AND
ROBERTS ROAD.
&&
SMITTYLocal storm report, Dec 23, 12:05 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG MARBLE HILL 37.30N 89.98W
12/23/2015 BOLLINGER MO LAW ENFORCEMENT
POWER OUTAGES REPORTED THROUGHOUT THE COUNTY. TREE DOWN
ALONG HWY 51 JUST NORTH OF HWY CC. CARPORT ROOF BLOWN OFF
10 MILES NORTH ON HWY M.
&&
SMITTYLocal storm report, Dec 23, 12:06 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1206 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND GST 2 NW WAYNE CITY 38.37N 88.61W
12/23/2015 M62 MPH WAYNE IL TRAINED SPOTTER
&&
SMITTYLocal storm report, Dec 23, 12:10 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1210 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM TSTM WND GST 1 E VIENNA 37.41N 88.87W
12/23/2015 M60 MPH JOHNSON IL NWS EMPLOYEE
WINDS ESTIMATED 50 TO 60 MPH. REPORTED BY OFF DUTY NWS
EMPLOYEE.
&&
SMITTYLocal storm report, Dec 23, 12:12 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1212 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM TSTM WND GST 5 S CARBONDALE 37.65N 89.22W
12/23/2015 M60 MPH JACKSON IL TRAINED SPOTTER
REPORTED NEAR UNITY POINT SCHOOL.
&&
SMITTYLocal storm report, Dec 23, 12:13 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1213 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FUNNEL CLOUD GLENDALE 37.41N 88.64W
12/23/2015 POPE IL TRAINED SPOTTER
TRAIN SPOTTER OBSERVED FUNNEL CLOUD BETWEEN THE
COMMUNITIES OF SIMPSON AND GLENDALE.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 7:07 PM CST | Dense Fog Advisory | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more | 5 hr |
| Dec 23, 9:38 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry | 22 min |
| Dec 23, 11:06 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Perry, Pulaski, Union | 39 min |
| Dec 23, 11:08 AM CST | Tornado Warning | PAH | Jackson, Perry | 37 min |
| Dec 23, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Johnson, Union, Williamson | 47 min |
| Dec 23, 11:48 AM CST | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Wayne | 42 min |
| Dec 23, 11:53 AM CST | Tornado Warning | PAH | Johnson | 18 min |
| Dec 23, 12:08 PM CST | Tornado Warning | PAH | Pope | 37 min |
| Dec 23, 12:14 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wayne, White | 46 min |
| Dec 23, 12:36 PM CST | Special Weather Statement | PAH | Massac | 54 min |
| Dec 23, 12:41 PM CST | Severe Thunderstorm Warning | PAH | Wabash | 64 min |
| Dec 23, 2:17 PM CST | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 43 min |
| Dec 23, 2:43 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 32 min |
| Dec 23, 2:55 PM CST | Flash Flood Warning | PAH | Massac, Pope, Pulaski | 3 hr |
| Dec 23, 2:56 PM CST | Tornado Warning | PAH | Johnson, Pope | 16 min |
| Dec 23, 3:04 PM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 26 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | PAH | Pope | 27 min |
| Dec 23, 4:54 PM CST | Areal Flood Advisory | PAH | Hardin | 3 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.